Publication detail

Volterra matrix integro-differential equations II.

ŠMARDA, Z.

Original Title

Volterra matrix integro-differential equations II.

English Title

Volterra matrix integro-differential equations II.

Type

journal article - other

Language

en

Original Abstract

In the paper conditions of the existence and uniqueness of solutions for Volterra linear matrix integro-differential equations are determined. The obtained results are proved using of the Banach fixed point theorem.

English abstract

In the paper conditions of the existence and uniqueness of solutions for Volterra linear matrix integro-differential equations are determined. The obtained results are proved using of the Banach fixed point theorem.

Keywords

Matrix integrodifferential equations

RIV year

2010

Released

05.02.2010

Location

Bratislava

Pages from

173

Pages to

178

Pages count

6

BibTex


@article{BUT47514,
  author="Zdeněk {Šmarda}",
  title="Volterra matrix integro-differential equations II.",
  annote="In the paper conditions of the existence and uniqueness of solutions for
Volterra linear matrix integro-differential equations are determined. The obtained results
are proved using of the Banach fixed point theorem.",
  chapter="47514",
  journal="Journal of Applied Mathematics",
  number="2",
  volume="2010 (III)",
  year="2010",
  month="february",
  pages="173--178",
  type="journal article - other"
}